I'm 19, I used to have eczema when I was about 11-14, I'm now left with dark spots on my lower legs. I've been to dermatologists and they didn't know how to solve the issue. I was prescribed Cetraben emollient cream and I've been using it for 5 years, the spots have faded since then, but still haven't disappeared. I need help, what can I use so they disappear, so I can be able to wear skirts, etc.I've also been using the Dudu Osun black soap.
Dark Spots on Legs. How Do I Get Rid of Them?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Dark spots on legs
Especially with a history of eczema, there is a liklihood of developing postinflammatory hyperpigmentation, thickening of the skin from chronic rubbing secondary to severe itching, and possibly iron staining of the skin from red blood cells that leak out into the dermis. All of these three situations can contribute to the darkening and they might be treated by different creams, or lasers. There is a risk of lasers making the pigment darker, and if there is a vigorous reaction you could scar and get permanent white centers with dark brown around the white. Keep searching for a dermatologist who is interested in trying many different treatments to see if something can safely help. Wrapping the leg might help, if the wrap is used to cover an emollient.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.